RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 52, Number 6  


Method of finding inverse matrix order $N$
A. N. Lavrenov
979
Estimates for the Fourier–Bessel transforms of multivariate functions
V. A. Abilov, M. K. Kerimov
980
Convergence analysis of two-phase methods for approximating the Edgeworth–Pareto hull in nonlinear multicriteria optimization problems
V. E. Berezkin, G. K. Kamenev
990
Supermodular programming on finite lattices
V. R. Khachaturov, Roman V. Khachaturov, Ruben V. Khachaturov
999
A highly accurate homogeneous scheme for solving the laplace equation on a rectangular parallelepiped with boundary values in $C^{k,1}$
E. A. Volkov, A. A. Dosiev
1001
SM-stability of operator-difference schemes
P. N. Vabishchevich
1002
Strong stability of a scheme on locally uniform meshes for a singularly perturbed ordinary differential convection–diffusion equation
G. I. Shishkin
1010
The initial boundary value problem for a nonlocal singularly perturbed reaction–diffusion equation
N. N. Nefedov, A. G. Nikitin
1042
Locally one-dimensional scheme for a parabolic equation with a nonlocal condition
A. K. Bazzaev, D. K. Gutnova, M. H. Shhanukov-Lafishev
1048
Mathematical simulation of an irregular waveguide with reentering edges
A. N. Bogolyubov, A. I. Erokhin, I. E. Mogilevskii
1058
Transfer of Sommerfeld radiation conditions to the boundary of a bounded domain
T. Sh. Kal'menov, D. Suragan
1063
On the velocity of separation between two successive traveling waves in the asymptotics of the solution to the Cauchy problem for a Burgers-type equation
A. V. Gasnikov
1069
Nonconformal finite element method for a fluid dynamics problem with a curved interface
A. V. Rukavishnikov
1072
Numerical study of spherical Couette flows for certain zenith-angle-dependent rotations of boundary spheres at low Reynolds numbers
B. V. Pal'tsev, M. B. Solov'ev, I. I. Chechel'
1095
Control of the transition between regular and mach reflection of shock waves
A. K. Alekseev
1134
Separation of a two-component mixture in electric field
M. S. Elaeva
1143
Transport equation in the case of a point source located at the center of a ball
V. V. Ter-Avetisyan
1160
In memory of Doctor of Physics and Mathematics Boris Nikolaevich Azarenok
M. K. Kerimov
1166
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020